Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nikolai V. Ivanov
Title: Subgroups of Teichmüller modular groups
Additional book information: American Mathematical Society, Providence, RI, 1992, xii + 127 pp., US$107.00. ISBN 0-8218-4594-2.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Francis Bonahon
Journal: Bull. Amer. Math. Soc. 30 (1994), 138-142
DOI: https://doi.org/10.1090/S0273-0979-1994-00447-1
American Mathematical Society